U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Simvastatin and lisinopril

A 33-year-old male asked:
Dr. Elizabeth Wallen
Pediatrics 36 years experience
OK: Simvastatin is a cholesterol lowering agent. Lisinopril is a blood pressure medicine, it is also used for patients who have some kidney impairment. ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A member asked:
Dr. Jack Rubin
Nephrology and Dialysis 49 years experience
Beer and medicines: You will probably have no harmful effects drinking one beer and taking the medicines you listed. Having a daily high alcohol intake, however, is anoth... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Rick Koch
Cardiology 23 years experience
With moderation: Probably no adverse effects.
Created for people with ongoing healthcare needs but benefits everyone.
A 45-year-old male asked:
Dr. John Chiu
Allergy and Immunology 58 years experience
No: Your blood pressure looks good but wonder why you need Lisinopril 2x daily. Of course you are at a higher risk for developing cardiovascular disease w... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Atique Mirza
Internal Medicine - Cardiology 32 years experience
No: Your blood pressure is normal. You have high bmi (>29), need to loose weight to get to bmi of less than 25 at least.
Created for people with ongoing healthcare needs but benefits everyone.
A 29-year-old male asked:
Dr. John Garner
Cardiology 17 years experience
Generally Yes: Low cholesterol carries ongoing benefits and the medicines to promote it generally do as well, particularly statins. You're young enough that the demo... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 60-year-old male asked:
Dr. Ira Friedlander
Cardiac Electrophysiology 43 years experience
Yes: Lisinopril is a pill for blood pressure management. It would be best to take this in the morning. Simvastatin is a pill for cholesterol management and... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 31-year-old member asked:
Dr. Emad Tadros
Psychiatry 39 years experience
Not common : What do you mean aby nervous side effects? Anything in medicine can cause something or some type of side effect. The golden question is : is it comm... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 51-year-old male asked:
Dr. Bennett Werner
Cardiology 45 years experience
Swallowing air: You're probably swallowing air. Do you belch alot? (a symptom of aerophagia). Neither of your meds are likely to be responsible. Your diet is very unh... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 29-year-old male asked:
Dr. Kenneth Smith
Internal Medicine 33 years experience
None: None of these meds cause constipation. In fact meteor in tends to cause loose stool.
Created for people with ongoing healthcare needs but benefits everyone.
A 52-year-old member asked:
Dr. Danny Proffitt
Family Medicine 44 years experience
Chill!!!!!!!!!!!!!!!: Chills are one thing and if you are chilling you may want to see your doctor. Regarding the blood pressure, you may want to "chill" out! unless you ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 85-year-old female asked:
Dr. David Ellis
Family Medicine 43 years experience
Any physician on this service would be glad to refill medications for this person. I would recommend that you register her and make an appointment to ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership